# SDR 9502312292

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Low Qty
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, 'A' SYSTEM HYDRAULIC QUANTITY LOW.  DURING FLAP EXTENSION QUANTITY DECREASED TO 2.0 GALLONS, UPON GEAR EXTENSION QUANTITY RETURNED TO NORMAL.  CLOSED 'A' SYSTEM HYDRAULIC FLUID SHUTOFF VALVES AND CALLED OUT EMERGENCY EQUIPMENT AS A PRECAUTION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED 'A' HYDRAULIC SYSTEM AND INSPECTED FOR LEAKS.  NO DISCREPANCIES NOTED.
